Econometrica: Sep 1976, Volume 44, Issue 5

Turnpike Theory<841:TT>2.0.CO;2-L
p. 841-865

Lionel W. McKenzie

Support prices are derived for weakly maximal paths in an optimal growth model which is time dependent but without uncertainty. The notion of "reachable" stocks and paths is defined and used to derive turnpike theorems by the value loss method. The proofs do not depend on the presence of optimal balanced paths nor on the usual transversality conditions. The theorems are extended to the classical model which has a non-trivial von Neumann facet.

Log In To View Full Content